Analytic smoothing effect for solutions to schrödinger equations with nonlinearity of integral type

Tohru Ozawa, K. Yamauchi, Y. Yamazaki

研究成果: Article

12 引用 (Scopus)

抄録

We study analytic smoothing effects for solutions to the Cauchy problem for the Schrödinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.

元の言語English
ページ(範囲)737-750
ページ数14
ジャーナルOsaka Journal of Mathematics
42
発行部数4
出版物ステータスPublished - 2005 12
外部発表Yes

Fingerprint

Smoothing Effect
Nonlinearity
Exponential Type
Cauchy
Cauchy Problem
Regularity
Interaction

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Analytic smoothing effect for solutions to schrödinger equations with nonlinearity of integral type. / Ozawa, Tohru; Yamauchi, K.; Yamazaki, Y.

:: Osaka Journal of Mathematics, 巻 42, 番号 4, 12.2005, p. 737-750.

研究成果: Article

@article{bf881f60d3a541fcb0c9c7a53515d0a9,
title = "Analytic smoothing effect for solutions to schr{\"o}dinger equations with nonlinearity of integral type",
abstract = "We study analytic smoothing effects for solutions to the Cauchy problem for the Schr{\"o}dinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.",
author = "Tohru Ozawa and K. Yamauchi and Y. Yamazaki",
year = "2005",
month = "12",
language = "English",
volume = "42",
pages = "737--750",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - Analytic smoothing effect for solutions to schrödinger equations with nonlinearity of integral type

AU - Ozawa, Tohru

AU - Yamauchi, K.

AU - Yamazaki, Y.

PY - 2005/12

Y1 - 2005/12

N2 - We study analytic smoothing effects for solutions to the Cauchy problem for the Schrödinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.

AB - We study analytic smoothing effects for solutions to the Cauchy problem for the Schrödinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.

UR - http://www.scopus.com/inward/record.url?scp=33644534164&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644534164&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33644534164

VL - 42

SP - 737

EP - 750

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -